# SDR CALA2014091501229

- Difficulty date: September 12, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N77295
- Make and model: Boeing 737824
- Aircraft serial: 34001
- Aircraft time: 30,784 hours, 10,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 28851
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT L2 DOOR INOPERATIVE.  R & R EMER BATTERY PACK & CHARGER IAW AMM 33-51-06.  OPERATIONS CHECKED GOOD IAW AMM 33-51-00.  BATTERY PACK PN AD-D717-01-100 SN 0FF 37352 SN ON 149002 BATTERY CHARGER PN D717-02-030 SN OFF 28851 SN ON 116478.
